Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 46, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 4, 2025, 12:01 AM CDT for Mills County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2025, 12:01 AM CDT (05:01 UTC)
- Expired
- Jun 4, 2025, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Mills County, TX
The radar
The Dyess AFB radar (KDYX), 118 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.2
The text
As transmitted.
781
WFUS54 KFWD 040501
TORFWD
TXC333-040545-
/O.NEW.KFWD.TO.W.0046.250604T0501Z-250604T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1201 AM CDT Wed Jun 4 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
North central Mills County in central Texas...
* Until 1245 AM CDT.
* At 1201 AM CDT, a severe thunderstorm capable of producing a
tornado was located just north of Democrat, or 13 miles south of
Comanche, moving south at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bozar, Mullin, Democrat, and Caradan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3171 9859 3153 9846 3148 9868 3169 9874
TIME...MOT...LOC 0501Z 338DEG 17KT 3171 9867
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger2 follow-up statements
349
WWUS54 KFWD 040521
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1221 AM CDT Wed Jun 4 2025
TXC333-040545-
/O.CON.KFWD.TO.W.0046.000000T0000Z-250604T0545Z/
Mills TX-
1221 AM CDT Wed Jun 4 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR NORTH
CENTRAL MILLS COUNTY...
At 1220 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Villa, or 5 miles northwest of Mullin, moving
southeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bozar and Mullin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3167 9863 3152 9852 3148 9868 3163 9872
TIME...MOT...LOC 0520Z 335DEG 11KT 3159 9870
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Shamburger717
WWUS54 KFWD 040534
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1234 AM CDT Wed Jun 4 2025
TXC333-040545-
/O.CON.KFWD.TO.W.0046.000000T0000Z-250604T0545Z/
Mills TX-
1234 AM CDT Wed Jun 4 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR CENTRAL
MILLS COUNTY...
At 1234 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Mullin, or 21 miles southeast of Early, moving
southeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bozar and Mullin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3159 9865 3151 9857 3148 9868 3157 9870
TIME...MOT...LOC 0534Z 335DEG 17KT 3152 9867
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:44 PM CDT, 5 hours 17 minutes earlier. Its key messages:
- Numerous thunderstorms will affect much of North and Central Texas this evening through the overnight hours. Some severe storms are possible with damaging winds and large hail being the main threats.
- Low storm chances are expected the rest of the week and weekend, with the best chances in North Texas. Temperatures will be near to slightly above normal.
Area forecast discussion, Jun 3, 6:44 PM CDT, 5 hours 17 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 644 PM CDT Tue Jun 3 2025 ...New Aviation, Short Term... .KEY MESSAGES... - Numerous thunderstorms will affect much of North and Central Texas this evening through the overnight hours. Some severe storms are possible with damaging winds and large hail being the main threats. - Low storm chances are expected the rest of the week and weekend, with the best chances in North Texas. Temperatures will be near to slightly above normal. && .SHORT TERM... /NEW/ Update: Numerous storms have developed early this evening along dryline and cold front boundaries positioned though western North Texas and southern Oklahoma. This activity should progressively fill in during the next few hours as it advances southeastward into North Texas. While storms are initially primarily a hail threat as they remain discrete, they should have a tendency to grow upscale into one or more linear segments which will cause the primary hazard to transition to wind later tonight. In addition, increasing southerly low-level flow will result in a sharp increase in low- level shear and helicity during the next few hours, so a brief window of tornado potential may also exist through the early evening period before a significant increase in nocturnal MLCIN can occur. This will be most relevant for cells that are able to remain discrete with a supercellular storm mode, whereas the potential for embedded tornadoes within a line will be lower due to unfavorable orientation of low-level shear vectors. Aside from adjusting PoPs through the next 6-12 hours, the previous forecast remains on track with this evening's update, with a slightly cooler and mostly cloudy day forecast for tomorrow following tonight's weak cold frontal passage. -Stalley Previous Discussion: /Through Wednesday/ This morning's shower and thunderstorm activity has finally exited the area or dissipated entirely. The potential for storm development will be low for the next couple hours or so (around 20-30%), and any activity that develops will not have much of a severe threat. Hot and humid conditions will prevail, with high temperatures in the mid 80s to low 90s and heat index values mostly in the mid to upper 90s. An uptick in thunderstorm activity will likely occur within the next few hours, as supercells are expected to develop ahead of a dryline which will be located just west of the CWA. Towering cumulus is currently being observed to our west on visible satellite imagery, so we'll be watching this area closely for storm development within the next few hours. There is still some uncertainty in the extent of storm coverage with this round of convection. However, any storms that develop will have the potential to produce large hail and damaging winds, with a low but non-zero tornado threat. Our next round of storms will develop late this evening as a cold front approaches from the north. Storms will initially be discrete but will grow upscale into clusters or perhaps a broken line of storms as they move southeast. The hail threat will be highest with any initially discrete storms, but damaging winds will become the primary hazard once any clusters/line develops, especially within any bowing segments. Given the orientation and expected storm motion, the tornado threat will be low with this round of storms. However, an isolated tornado threat will exist with any right-moving supercells that are able to develop. The line of storms will continue moving south/southeast through the overnight hours, but the front is expected to stall somewhere across Central/East Texas. Additional showers and storms will likely develop near/ahead of the front throughout the day Wednesday, but coverage should only be around 20-40%. The severe threat will be lower with this activity, as weak deep layer shear will make organized severe storms rather unlikely. However, we can't rule out a few strong updrafts with this activity. Small hail would be the main threat with any stronger storms. Cooler temperatures are expected behind the front across much of North Texas with afternoon highs in the mid 70s to low 80s. South/east of the front, high temperatures will mostly be in the mid to upper 80s in Central/East Texas. Barnes && .LONG TERM... /Issued 155 PM CDT Tue Jun 3 2025/ /Wednesday Night Onward/ Wednesday's stalled front will lift northward on Thursday and linger near the Red River through late this week. Showers and thunderstorms are expected to develop near/along the frontal boundary Thursday and Friday, and some of this activity will likely skirt portions of North Texas. Heading into the weekend, an optimal set up is expected for MCS development in western Texas/Oklahoma each night beginning Friday night. West to northwest flow aloft will likely bring some of this MCS activity into portions of North Texas Friday night/Saturday morning, and again Saturday night/Sunday morning. There will be at least a low threat for severe weather both days, but perhaps slightly more favorable on Sunday. A cold front is expected to move through the area on Sunday but will likely stall somewhere in the forecast area. This will bring additional chances for showers and storms early next week, allowing our period of active weather to continue. Temperatures will remain near normal throughout the period with afternoon highs in the mid 80s to mid 90s and warm/humid mornings in the mid 60s to mid 70s. Barnes && .AVIATION... /NEW/ /00z TAFs/ The main aviation concern through the forecast period is the arrival of strong thunderstorms from the northwest in a few hours. Until then, breezy south winds gusting as high as 30 kts will prevail with VFR skies. By 02-03z, convection should be entering the Metroplex TAF sites from the northwest, with TSRA remaining in the vicinity through 07-08z. Some strong storms capable of damaging wind gusts and hail will be possible during this time period before convection moves south of the airports no later than 09z. For Waco, the same trends can be expected, but delayed a few hours with peak chances occurring between 07-10z. A weak cold front will accompany these storms through the area as well, resulting in a more permanent wind shift to the north as well as post-frontal MVFR stratus lasting through much of the daytime Wednesday. -Stalley && .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening and tonight. Even if activation is not formally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 83 72 88 74 / 80 20 5 20 5 Waco 72 84 72 88 73 / 70 30 5 10 0 Paris 70 83 69 85 71 / 80 50 5 20 5 Denton 67 82 68 87 71 / 80 20 5 20 5 McKinney 70 82 69 87 73 / 80 30 5 20 5 Dallas 71 84 71 87 74 / 80 30 5 20 5 Terrell 72 85 71 89 73 / 80 40 0 10 0 Corsicana 74 86 73 90 75 / 70 40 5 10 0 Temple 73 87 72 92 73 / 60 30 5 5 0 Mineral Wells 65 83 68 88 71 / 80 10 5 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 11 PM CDT this evening for TXZ091-092-100>103-115>117-129>131-141. &&
In the hours before
Local storm report, Jun 3, 10:06 PM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1006 PM CDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM Hail 7 NE Oak Trail Shores 32.57N 97.76W
06/03/2025 M1.00 Inch Parker TX Public
mPing report received of quarter sized hail.
&&
BDSpecial weather statement, Jun 3, 10:12 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1012 PM CDT Tue Jun 3 2025
TXZ157-040345-
Coryell TX-
1012 PM CDT Tue Jun 3 2025
...A strong thunderstorm will impact portions of southeastern Coryell
County through 1045 PM CDT...
At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Gates, or 8 miles south of Gatesville, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitson, Fort Gates, Mound, Flat, The Grove, Mother Neff State Park,
Leon Junction, Gatesville, Oglesby, South Mountain, and McGregor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.
&&
LAT...LON 3127 9781 3144 9777 3141 9748 3132 9742
3121 9764
TIME...MOT...LOC 0311Z 281DEG 15KT 3132 9768
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, Jun 3, 10:16 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1016 PM CDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM Tstm Wnd Gst Little Elm 33.16N 96.93W
06/03/2025 M62 MPH Denton TX Amateur Radio
Measured wind gust of 62 mph in Little Elm
by amateur radio. Sustained winds of 56 mph.
&&
BDLocal storm report, Jun 3, 10:45 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1045 PM CDT Tue Jun 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM Hail 8 SE Fort Gates 31.31N 97.63W
06/03/2025 M1.00 Inch Coryell TX Broadcast Media
Media reports quarter sized hail falling in
Flat, Texas on Highway 36.
&&
MSSSpecial weather statement, Jun 3, 10:48 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1048 PM CDT Tue Jun 3 2025
TXZ095-040415-
Lamar TX-
1048 PM CDT Tue Jun 3 2025
...Strong thunderstorms will impact portions of Lamar County through
1115 PM CDT...
At 1048 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Soper to near Sumner to near
Honey Grove. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake Crook, Midcity, Direct, Forest Hill, Petty, Powderly, Sumner,
Globe, Lake Gibbons, Brookston, Sun Valley, Novice, Toco, East
Direct, Atlas, Noble, Forest Chapel, Arthur City, Garretts Bluff, and
Chicota.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.
&&
LAT...LON 3393 9556 3388 9554 3389 9552 3388 9551
3389 9546 3387 9546 3387 9542 3389 9533
3388 9531 3361 9531 3352 9586 3384 9585
3384 9582 3386 9581 3385 9576 3389 9575
3388 9570 3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 0348Z 261DEG 43KT 3394 9573 3375 9570 3352 9588
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
LangfeldSpecial weather statement, Jun 3, 11:38 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1138 PM CDT Tue Jun 3 2025
TXZ132>134-144-145-040545-
Ellis TX-Bosque TX-Hill TX-Johnson TX-Somervell TX-
1138 PM CDT Tue Jun 3 2025
...Strong thunderstorms will impact portions of eastern Somervell,
central Johnson, northeastern Bosque, northwestern Hill and Ellis
Counties through 1245 AM CDT...
At 1137 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waxahachie to Meridian.
Movement was east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alma, Cleburne State Park, Alvarado, Brazos Point, Lake Pat Cleburne,
Avalon, Bardwell Lake, Dinosaur Valley State Park, Covington, Glen
Rose, Lake Whitney State Park, Osceola, Howard, Bardwell, Bristol,
Retreat, Peoria, Pecan Hill, Blum, and Lakeside Village.
This includes the following highways...
Interstate 35 between mile markers 367 and 369.
Interstate 35W between mile markers 1 and 28.
Interstate 35E between mile markers 371 and 410.
Interstate 45 between mile markers 244 and 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and north central Texas.
&&
LAT...LON 3231 9644 3180 9752 3224 9785 3254 9696
3254 9656
TIME...MOT...LOC 0437Z 292DEG 18KT 3243 9688 3207 9768
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
ShamburgerThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 60 min |
| Jun 3, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 29 min |
| Jun 3, 7:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 64 min |
| Jun 3, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 59 min |
| Jun 3, 7:49 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 56 min |
| Jun 3, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 51 min |
| Jun 3, 8:05 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 40 min |
| Jun 3, 8:06 PM CDT | Tornado Warning | FWD | Palo Pinto | 25 min |
| Jun 3, 8:22 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath | 40 min |
| Jun 3, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 60 min |
| Jun 3, 8:39 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 66 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 45 min |
| Jun 3, 9:03 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Stephens | 3 hr |
| Jun 3, 9:05 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 36 min |
| Jun 3, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Somervell, Tarrant | 57 min |
| Jun 3, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 53 min |
| Jun 3, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 55 min |
| Jun 3, 10:02 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Johnson, Somervell | 58 min |
| Jun 3, 10:12 PM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 13 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 55 min |
| Jun 3, 10:30 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 60 min |
| Jun 3, 10:37 PM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jun 3, 10:48 PM CDT | Special Weather Statement | FWD | Lamar | 27 min |
| Jun 3, 10:58 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Denton | 25 min |
| Jun 3, 11:12 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 63 min |
| Jun 3, 11:23 PM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton | 4 hr |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton, Mills, Somervell | 77 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | FWD | Ellis, Johnson, Somervell | 67 min |
| Jun 3, 11:50 PM CDT | Tornado Warning | FWD | Comanche, Hamilton | 25 min |
| Jun 4, 12:10 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 21 min |
| Jun 4, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 29 min |
| Jun 4, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 32 min |
| Jun 4, 12:40 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 80 min |
| Jun 4, 1:18 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Jun 4, 1:18 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Jun 4, 1:18 AM CDT | River Flood Warning | FWD | Dallas | 46 hr |
| Jun 4, 1:38 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 24 min |
| Jun 4, 3:42 AM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Navarro | 3 hr |
| Jun 4, 5:09 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
| Jun 4, 7:43 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Jun 4, 7:43 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 28 hr |
| Jun 4, 10:17 AM CDT | Areal Flood Warning | FWD | Henderson | 3 hr |
| Jun 4, 1:37 PM CDT | River Flood Warning | FWD | Kaufman | 18 hr |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.